# SDR SWAA2015062641166

- Difficulty date: June 22, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 31,282 hours, 18,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C34691
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR WOULD NOT STOW.  SECURED GIRT BAR AT STOWAGE LUGS IAW MM.
